# SDR TSAA0153034

- Difficulty date: March 5, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546560
- Condition: Dented
- Location: Fuselage
- Part time: 49,845 hours, 70,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED DENT A BS 986.5, STRINGER 20L AND S22L.  (M)
